U-max-statistics

Lao, Wey; Mayer, Michael (2008). U-max-statistics. Journal of multivariate analysis, 99(9), pp. 2039-2052. Amsterdam: Elsevier 10.1016/j.jmva.2008.02.001

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Mayer, Michael

Subjects:

300 Social sciences, sociology & anthropology > 360 Social problems & social services
500 Science > 510 Mathematics

ISSN:

0047-259X

Publisher:

Elsevier

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:22

Last Modified:

17 Sep 2014 09:35

Publisher DOI:

10.1016/j.jmva.2008.02.001

Web of Science ID:

000260084500012

URI:

https://boris.unibe.ch/id/eprint/36897 (FactScience: 206363)

Actions (login required)

Edit item Edit item
Provide Feedback